Sore tummy

So I have pain again just above my belly button right across my tummy it feels like something is around my tummy getting tighter, I had it last night in the night too. I’ve taken a mebeverine, 1 paracetamol and have a hot water bottle not sure what else to do. I was up and down most of last night. when I woke up this morning it had gone now back again. My tummy seems a little grumbly tonight too.

6 Replies
oldestnewest

Hi, It sounds exactly like I have, the pain is the worse thing, sometimes have d and c with it but mostly the pain with headache and feeling tired all the time!! I’ve had ibs for about 10 years and the pain gets worse each time lasting about 5/6 weeks. I really hope you find something to help you, I use Merbeverine, Buscopan and paracetamol, have also tried Silcogel which seems to help, maybe give that a try, good luck, Laine

Reply

Ls15 do you take your tablets all together at the same time?

Reply

Buscopan and mebevrine do work both 3 times a day. With regular in take of warm water . It took a about 3 weeks for it all to kick in but now my daughter is on 1 mebevrine a day and peppermint capsules and peppermint mint teas . Pretty much able to eat everything now except white bread which she tried yesterday this set off tummy aches again .Up till now has been having brown bread.Has not had milk for the last 6 weeks going to try that this week with cereal. Been having with tea seems ok. Banana seem to be helping too . Read that on here that Banana meant to be help. My daughter has every day definitely think that is helping too

Reply

Have you tried eliminating foods from your diet? For instance, raw carrots and onions, cooked onions and sweetcorn all give me a lot of pain so I steer away from these foods. I have carried out the lactose elimination and now reintroduced it and am fine. Wheat is the next thing I am eliminating and I am also going to make some Kefir, if you are unsure what this is have a look at the link below:

kefir.net/kefir-benefits/

Also, have you been to your doctor/have you had tests?

Reply

Be careful with Kefir, apparently you should take small amount first and then build it up otherwise you will find it will empty the bowel out lol Makes the tummy feel great for the first couple of days, but I found after that it gave me problems. Not everyone is the same, but my friend takes it and says you need to build up to it due to the live bacteria

Reply

Thank you Ollie and I wasn't aware of that so appreciate you replying to me.

Alicia :)

1 like
Reply

You may also like...